Accessibility navigation


Analysis of discontinuous Galerkin methods using mesh-dependent norms and applications to problems with rough data

Georgoulis, E. H. and Pryer, T. (2017) Analysis of discontinuous Galerkin methods using mesh-dependent norms and applications to problems with rough data. Calcolo, 54 (4). pp. 1533-1551. ISSN 1126-5434

[img]
Preview
Text (Open Access) - Published Version
· Available under License Creative Commons Attribution.
· Please see our End User Agreement before downloading.

1MB
[img] Text - Accepted Version
· Restricted to Repository staff only

1MB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s10092-017-0240-5

Abstract/Summary

We prove the inf-sup stability of a discontinuous Galerkin scheme for second order elliptic operators in (unbalanced) mesh-dependent norms for quasi-uniform meshes for all spatial dimensions. This results in a priori error bounds in these norms. As an application we examine some problems with rough source term where the solution can not be characterised as a weak solution and show quasi-optimal error control.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:72701
Publisher:Springer

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation